# SDR DALA2024070506806

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1440 Rbl16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON FLOOR STRINGER ON STA 1440 RBL 16.1 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00261 FLOOR STRINGER ON STA 1440 TO STA 1340 RBL 16.1 AT AFT CARGO COMPARTMENT WAS FABRICATED PER DGW 146N5417 REV A, REPLACED PER B757-200 SRM. (0423931)
